So after some blood tests I found my free and total testosterone to be low. After many times of being turned away by the doctor with no explanation of why I felt bad I tested myself 3 times over the course of 3 months. All results low for testosterone and my Prolactine was through the roof. I believe my low testosterone is caused by stress and a symptom and not a cause. But I wanted to give myself a start in the right direction. I won’t go into the results as that’s not my problem.
As my GP would not help me I had to buy the testosterone myself and treat myself. I purchased Test Depot 300 - Test. Enanthate. I decided on a dose of 200 a week split twice weekly into 2 100 injections. I injected in my thigh and top quarter of the buttock as directed. Every injection left me with a hard swelling with heat and not feeling any better. After 3 weeks I stopped as I felt it was getting dangerous. I then read up and realised the needle may have been too short and I was injecting into fat causing the swelling and lumps so I bought some longer sealed syringes and needles. I injected again into my thigh and buttock with the same results swelling heat and pain. I injected myself 3 days ago deep into the muscle in my buttock and am really feeling bad. The muscle is really sore like I have pulled it and generally feel really crappy.
What could it be? Am I reacting to the testosterone? Is the stuff I’m buying unregulated and crap or am I getting Infections from the needles? I am thoroughly cleaning the area with wipes etc.
Appreciate any advice
Could be the carrier oil or the volume you’re injecting. You could try lowering your dose and splitting it up more. 200mg is a lot to start out on. I’d try for 120mg and split it into EOD or E3D and see how that goes.
What size needle are you using now?
Testosterone 300 is bound to give you pip, look for a 200 or 250.
Also if you are starting out to try and benefit your health, start with 100mg per week and tirate up, this helps you gauge your feelings without as many side effects.
Where are you located? And what exactly were your results?
If T was really low and prolactin high than it would be irresponsible for your doc not to investigate further.
Be careful with stuff from the black market as quite often the dose is not corresponding the label and even the identity can be wrong.
If you have a strong local reaction it could be sign that you mechanically injured the site of injection or that you have an immunologic reaction the drug or a part of the formulation (eg type of oil).
You need to get that super high prolactin checked out to be sure you don’t have a tumor. That should be first priority.
TRT can make you feel like crap for the first 6-8 weeks because your body is out-of-whack and has to get used to it. You also may want to start at 150mg/week for the first few months, get labs, assess how you feel and then decide if you want to go up or down. There’s no real way to avoid that initial feeling unfortunately.
Like was already stated test 300mg/ml is more potent per ML which makes it hurt much more than 200mg/ml at the injection site.
You need labs in order to choose an appropriate protocol. Don’t assume any protocol will work, pre-TRT estrogen and SHBG is needed before beginning TRT. If estrogen is low and SHBG high, twice weekly should work well.
If estrogen is healthy and testosterone low, now you may need more frequent smaller injections. Prolactin can suppress testosterone so I suggest you look for the cause of high prolactin, medications (antidepressants) can cause high prolactin.
If you have a pituitary tumor TRT is the wrong move. It sounds like you are having a reaction to the carrier oil.
Thanks for all the great advice.
I think I need to see a specialist then to get to the bottom of the high prolactine 350mu/l.
So just a couple of questions
How do bodybuilders cope then with doses three times higher than this?
Any advice on routes to take in the UK in terms of diagnosis and treatment. The NHS does an amazing job but I completely understand they can’t spend billions going into every blood test for everybody. But at the same time I don’t want to waste thousands by going down the wrong route.
You are most likely reacting to the solvent used to make the enanthate in that high of a concentration. It’s not the testosterone (which is rarely faked, btw, as it’s a very high profit margin on genuine as it is), It could be a reaction to the carrier oil, but not likely as it doesn’t sound like it radiated or caused a lot of inflammation. The bigger the number, the more solvent by volume, and it can really irritate some people. If you had 200mg/mL concentration you would likely notice nothing.
Uh no, the NHS is notoriously bad at hormonal therapies, stay away! The NHS standards for treatment is very low, not much different here in the US. Proper blood testing can make it or break it for some men on TRT, so naturally there will be those who fall through the cracks and this is unacceptable.
If these doctors are going to refuse to prescribe AI’s to block excess estrogen, then they need to start allowing the patients to inject smaller more frequent doses.